RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 23, Issue 2  


Research Papers
Hardy's inequality for a magnetic Grushin operator with Aharonov–Bohm type magnetic field
L. Aermark, A. Laptev
1
Functions of perturbed dissipative operators
A. B. Aleksandrov, V. V. Peller
9
Zeta-functions of harmonic theta-series and prime numbers
A. N. Andrianov
52
On finite representability of $l_p$-spaces in rearrangement invariant spaces
S. V. Astashkin
77
Threshold approximations of a factorized selfadjoint operator family with the first and the second correctors taken into account
E. S. Vasilevskaya, T. A. Suslina
102
Asymptotic sharpness of a Bernstein-type inequality for rational functions in $H^2$
R. Zarouf
147
Singular points of the sum of exponential monomials series on the boundary of convergence domain
O. A. Krivosheyeva
162
Discrete spectrum of cranked, branchy, and periodic waveguides
S. A. Nazarov
206
$\mathrm{BMO}$-regularity for lattices of measurable functions on spaces of homogeneous type
D. V. Rutsky
248
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019